MathSciNet Relay Station
MathSciNet bibliographic data
MR2943660 60K25 (68M20 90B15 90B22)
Bramson, Maury; Lu, Yi; Prabhakar, Balaji Asymptotic independence of queues under randomized load balancing. Queueing Syst. 71 (2012), no. 3, 247–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement